Alerts & notifications
Highly potent synthetic opioid misrepresented asNotification|03 November 2023
More highly potent nitazene variations have been identified.
Fake oxycodone tablets linked to seriousNotification|27 September 2023
Fake oxycodone tablets, containing metonitazene, may be linked to a recent death and serious hospitalisations in New Zealand
Yellow tablet/powder containing potent opioid likely to cause seriousNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Highly potent opioid found in fake oxycodoneNotification|25 March 2022
A very potent opioid has been found in fake blue 30mg ‘M30’ oxycodone tablets being sold in the Wellington region.
Synthetic cannabinoid harm across the lower NorthNotification|20 April 2021
A dangerous batch of synthetic cannabinoids is currently present across the North Island.
AMB-FUBINACANotification|22 September 2020
The synthetic cannabinoid AMB-FUBINACA has been detected in a number of locations across New Zealand.
Synthetic cannabinoid MDMB-4en-PINACANotification|08 July 2020
High Alert has received information about the presence of MDMB-4en-PINACA, a synthetic cannabinoid that's an analogue of 5F-ADB.